# SDR CALA2024092002458

- Difficulty date: September 7, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 76,800 hours, 28,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4102207
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN LH WING LOWER OUTBOARD SKIN, AT OTBD MOST FASTENER OF S-9 BETWEEN WSTA 564.5 AND WSTA 591.5. INSPECTION VERIFY CRACK IN LH WING LOWER OUTBOARD SKIN PANEL AND STRIPPED PAINT AS REQUIRED IN AREA THAT CRACK WAS FOUND. S-9 CRACK BETWEEN WSTA 564.5 AND WSTA 591.5 APPLIED SECOND COAT OF PAINT STRIPPER TO SKIN WHERE CRACK WAS APPLIED THE 3RD COAT OF PAINT STRIPPER ON THE SKIN WHERE THE INDICATED. MCO TIME 0900 SUSPECTED CRACK IS LOCATED AT 4:00 PM 9/10/24. VERIFIED CRACK WITH HIFC PART 6, 51-00-00 PRCOEDURE 23.  IN LH WING LOWER OUTBOARD SKIN PANEL AND S-9 CRACK BETWEEN WSTA 564.5 AND WSTA 591.5  CRACK FOUND TO BE 1.7 IN LONG. REMOVED REMAINDER OF PAINT STRIPPER, CLEANED, AND REQUESTING INSPECTION TO VERIFY CRACK VERIFIED REMOVAL OF REMAINING FASTENERS AT FRONT SPAR PER AVO # 239-24-09-08-01 STEP A.2. REMOVED FASTENER ON STR 8 AND 9. AND PARTIAL FRONT SPAR PER AVO VERIFIED REMOVED FASTENER ON STR 8 AND 9. AND PARTIAL FRONT SPAR REMOVED REMAINING FASTENERS AT FRONT SPAR PER AVO # REMOVED REMAINING FASTENERS AT FRONT SPAR PER AVO # # 239-24-09-08-01. PER AVO # 239-24-09-08-01. 239-24-09-08-01. 239-24-09-08-01. PO# 14497302330, ORIGINAL THICKNESS 0.160 MILLED DOWN TO 0.130 FOR FILLER CORRECTION. VERFIED: PERFORMED TRIM OUT OF DAMAGED PORTION OF SKIN. PER AVO: ACOMPLISHED HFEC INSPECTION OF TRIMMED EDGES PER 737 NDT MANUAL VEREFIED PERFORMED AN INSURANCE CUT AROUND EDGE OF THE TRIM-OUT. VEREFIED HFEC SURFACE INSPECTION PER 737NDT MANUAL PART 6, PERFORMED HFEC PART 6,5
